The Annals of Mathematical Statistics

On the Coding Theorem for the Noiseless Channel

Patrick Billingsley

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 32, Number 2 (1961), 594-601.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705065

Digital Object Identifier
doi:10.1214/aoms/1177705065

Mathematical Reviews number (MathSciNet)
MR129058

Zentralblatt MATH identifier
0114.33903

JSTOR
links.jstor.org

Citation

Billingsley, Patrick. On the Coding Theorem for the Noiseless Channel. Ann. Math. Statist. 32 (1961), no. 2, 594--601. doi:10.1214/aoms/1177705065. https://projecteuclid.org/euclid.aoms/1177705065


Export citation